Had the MIrena inserted 4 months ago, and am currently experiencing bloody discharge which as been going on for nearly a week... It is not heavy like a period, more mucousy. Has anyone else experienced this?
I'm going through almost the same thing, I had Mirena inserted 5 months ago and a few days ago I started spotting and now its a mucous discharge with small clots.
I am assuming that it may be because I've been doing extra intense workouts for the past 5 days and that may be causing it, but this is the first time I've bled anything since getting Mirena inserted.
I will be calling my gynaecologist tomorrow just to be sure though, I'd suggest you ask your doctor or gyno as well, just to be safe, and check to make sure you can feel your IUD strings just to be sure it hasn't migrated. My gyno suggested I check once a month for them.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Abnormal Uterine Bleeding - "I started my period on December 21, 2014.took Azzurette the same day. 2
Posted 7 Jan 2015 • 1 answer
Posted 20 Mar 2015 • 2 answers
Posted 31 Dec 2015 • 1 answer
Posted 5 Jul 2016 • 0 answers
Posted 2 Aug 2016 • 0 answers